# SDR ASOA201706193198

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 37,990 hours, 29,441 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEG LOWER BEARING CAP CORRODED.  THE BEARING CAP WAS REPLACED IAW 32-20-01.
